Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 1730920, 14 pages
https://doi.org/10.1155/2017/1730920
Research Article

Toeplitz Operators, Pseudo-Homogeneous Symbols, and Moment Maps on the Complex Projective Space

1Facultad de Matematicas, Universidad Veracruzana, Veracruz, VER, Mexico
2Centro de Investigacion en Matematicas, Guanajuato, GTO, Mexico

Correspondence should be addressed to Raul Quiroga-Barranco; xm.tamic@agoriuq

Received 7 September 2016; Accepted 30 January 2017; Published 3 April 2017

Academic Editor: Hans G. Feichtinger

Copyright © 2017 Miguel Antonio Morales-Ramos et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Grudsky, R. Quiroga-Barranco, and N. Vasilevski, “Commutative C-algebras of Toeplitz operators and quantization on the unit disk,” Journal of Functional Analysis, vol. 234, no. 1, pp. 1–44, 2006. View at Publisher · View at Google Scholar · View at Scopus
  2. R. Quiroga-Barranco and N. Vasilevski, “Commutative C-algebras of Toeplitz operators on the unit ball, I. Bargmann-type transforms and spectral representations of Toeplitz operators,” Integral Equations and Operator Theory, vol. 59, no. 3, pp. 379–419, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. R. Quiroga-Barranco and N. Vasilevski, “Commutative C*-algebras of toeplitz operators on the unit ball, II. Geometry of the level sets of symbols,” Integral Equations and Operator Theory, vol. 60, no. 1, pp. 89–132, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. R. Quiroga-Barranco and A. Sanchez-Nungaray, “Commutative C*-algebras of toeplitz operators on complex projective spaces,” Integral Equations and Operator Theory, vol. 71, no. 2, pp. 225–243, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. N. Vasilevski, “Quasi-radial quasi-homogeneous symbols and commutative Banach algebras of Toeplitz operators,” Integral Equations and Operator Theory, vol. 66, no. 1, pp. 141–152, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. R. Quiroga-Barranco and A. Sanchez-Nungaray, “Toeplitz operators with quasi-radial quasi-homogeneous symbols and bundles of Lagrangian frames,” Journal of Operator Theory, vol. 71, no. 1, pp. 199–222, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. A. García and N. Vasilevski, “Toeplitz operators on the weighted bergman space over the two-dimensional unit ball,” Journal of Function Spaces, vol. 2015, Article ID 306168, 10 pages, 2015. View at Publisher · View at Google Scholar · View at Scopus
  8. N. Vasilevski, “On Toeplitz operators with Quasi-radial and Pseudo-homogeneous Symbols,” in Chapter in Harmonic Analysis, Partial Differential Equations, Banach Spaces, and Operator Theory (Volume 2) Celebrating Cora Sadosky's Life, M. C. Pereyra, S. Marcantognini, A. M. Stokolos, and W. Urbina, Eds., Association for Women in Mathematics Series 5, Springer International Publishing AG, Berlin, Germany, 2017. View at Google Scholar
  9. J.-P. Ortega and T. S. Ratiu, “Momentum maps and hamiltonian reduction,” in Progress in Mathematics, vol. 222, Birkhäuser, Boston, Mass, USA, 2004. View at Google Scholar
  10. M. Audin, Torus actions on symplectic manifolds, vol. 93 of Progress in Mathematics, Birkhäuser Verlag, 2004. View at Publisher · View at Google Scholar · View at MathSciNet